Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173



Hardy-Orlicz Spaces of conformal densities

Author: Sita Benedict
Journal: Conform. Geom. Dyn. 19 (2015), 146-158
MSC (2010): Primary 30C35, 30H10
Published electronically: May 26, 2015
MathSciNet review: 3350023
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define and prove characterizations of Hardy-Orlicz spaces of conformal densities.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 30C35, 30H10

Retrieve articles in all journals with MSC (2010): 30C35, 30H10

Additional Information

Sita Benedict
Affiliation: Department of Mathematics and Statistics, University of Jyväskylä, P.O. Box 35 (MaD), FI-40014, Finland

Keywords: Hardy spaces, Hardy-Orlicz, conformal densities
Received by editor(s): September 23, 2014
Received by editor(s) in revised form: March 19, 2015
Published electronically: May 26, 2015
Additional Notes: The author was partially supported by the Academy of Finland grants 131477 and 263850.
Article copyright: © Copyright 2015 American Mathematical Society